The distribution of lugworms (Arenicola marina L.) over the flats at Whitstable

Chapman, G; Newell, GE. 1949 The distribution of lugworms (Arenicola marina L.) over the flats at Whitstable. Journal of the Marine Biological Association of the United Kingdom, 28 (3). 627-634.

[img] PDF
The_distribution_of_lugworms_(arenicola_marina_L.)_over_the_flats_at_Whitstable.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Habitat selection Geographical distribution
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 26 May 2006
Last Modified: 06 Jun 2017 15:56
URI: http://plymsea.ac.uk/id/eprint/1376

Actions (login required)

View Item View Item